# SDR FQA2003F00000

- Difficulty date: February 13, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N304PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496123
- Engine: Lyc O360A1H
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 8624534
- Condition: Cracked
- Location: Carburetor
- Part time: 1,053 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARBURETOR HEAT BOX CRACKS WHERE AIR INTAKE AND HEAT INTAKE FLANGE MOUNTS TO BOX.  MIXTURE CONTROL BRACKET CRACKED.  CARBURETOR HEAT CONTROL CABLE BRACKET CRACKING AT HARDWARE MOUNTING HOLES.  POTENTIAL TO CAUSE FOD TO CARBURETOR AND/OR ENGINE IS HIGH.
